# SDR AUS20020648

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Collapsed
- Location: Fuel Storage
- Component: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AUXILIARY FUEL CELL COLLAPSED. VELCRO ATTACHMENT PADS HADBECOME UNGLUED AND SEPARATED FROM THE TOP SURFACE OF THE FUEL CELL. INSPECTION FOUND THAT THE RH FUEL VENT HEATING ELEMENT HADFAILED, ALLOWING THE VENT TO BECOME BLOCKED WITH ICE CAUSING THEFUEL CELL TO COLLAPSE.
